# SDR DALA2016071605362

- Difficulty date: July 15, 2016
- Submitted: July 18, 2016
- Operation: Air carrier
- Aircraft: N951DL
- Make and model: Doug MD-88
- Aircraft serial: 49882
- Aircraft time: 69,311 hours, 51,307 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND IN RT WING L/E AT NR 2 SLAT LOCATION.  C/W ERA 548916-14 REV ORIGINAL ACCOMPLISHED SEC 1 TIME LIMITED REPAIR.  SECTION 2 PERMANENT REPAIR DUE WITHIN 760 DAYS.
